MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK; STOPCOCK, I.V. SET
Catalog Number AC136
Medical Device Problem Codes Separation Problem (4043); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it is unknown if it will be returned; a device history review will be performed.Additional related report numbers: 9617594-2025-01865-00; 9617594-2025-01810-00; 9617594-2025-01944-00; 9617594-2026-00116-00; 9617594-2026-00125-00.
 
Event or Problem Description
The event was reported via a user facility mandatory medwatch report number (b)(4).The date of the event was an unknown date in june 2025 and involved a 60" (152 cm) appx 2.2 ml, ext set, smallbore w/clave¿ clear, nanoclave¿ stopcock, 0.2 micron filter, spin luer where the customer reported that small air bubbles in tubing.It was reported that the nurse was priming neonatal intensive care unit (nicu) specific drip tubing for new morphine gtt; the nurse had connected tubing to port on umbilical venous catheter (uvc) with a blue clamp, and then noticed some small air bubbles still in tubing.The nurse went to disconnect from the uvc port to re-prime tubing and when attempting to disconnect, the top piece of the luer lock of the drip tubing snapped off, leaving the internal piece of the luer lock connected to the uvc.The nurse had difficulty attempting to unscrew the internal portion; the neonatal nurse practitioner (nnp) was successful at unscrewing.Morphine gtt was then primed using regular med tubing and filter as there had been ongoing reports of issues with the drip tubing.There was patient involvement (infant,) but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Complaint of leaks on item mc100 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) review couldn't be performed due to the lot number for this complaint was unknown.D9 - device available for evaluation: no.

Brand Name
60" (152 CM) APPX 2.2 ML, EXT SET, SMALLBORE W/CLAVE¿ CLEAR, NANOCLAVE¿ STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24349344
Report Number9617594-2026-00147
Device Sequence Number13291364
Product Code FMG
UDI-Device Identifier00887709125766
UDI-Public(01)00887709125766(17)290801(10)14113540
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC136
Device Lot Number14113540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MORPHINE.
Patient SexUnknown